教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:Interval estimation for the two-parameter exponential distribution under progressive censoring
學年98
學期1
出版(發表)日期2010/01/01
作品名稱Interval estimation for the two-parameter exponential distribution under progressive censoring
作品名稱(其他語言)
著者Wu, Shu-Fei
單位淡江大學統計學系
出版者Dordrecht: Springer Netherlands
著錄名稱、卷期、頁數Quality & Quantity 44(1), pp.181-189
摘要The interval estimation of the scale parameter and the joint confidence region of the parameters of two-parameter exponential distribution under Type II progressive censoring is proposed. In addition, the simulation study for the performance of all proposed pivotal quantities is done in this paper. The criteria of minimum confidence length and minimum confidence area are used to obtain the optimal estimation. The predictive intervals of the future observation and the future interarrival times based on the Type II progressive censored sample are also provided. One biometrical example is also given to illustrate the proposed methods.
關鍵字
語言英文
ISSN0033-5177;1573-7845
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別荷蘭
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!